Facebook Pixel

Is there any tablets to stop vaginal bleeding due to i-pill?

By August 1, 2014 - 11:21am
Rate This

One of my friend took i-pill on 25th july and her menses date is 19th july she participated in sex with her boy friend on the same day i.e 25th july she is getting bleeding from vagina from the date 31st july still continuous is any problem to her suggest me any tablets to control bleeding.

Add a Comment4 Comments

EmpowHER Guest

Hi Venkey-she should expect irregular bleeding up until her period.

August 2, 2014 - 11:03am
(reply to Anonymous)

Thanq. she sad that bleeding is better than first two days i.e first two days heavier now ok but she is worrying. she thought that she is losing herh blood through bleeding is any drinks or food to her for recovery please suggest?

August 2, 2014 - 11:21am

Hi Venkey!

Thank you for sharing your question with the EmpowHER community!

I am sure your friend is thankful that you are helping her with her situation. The i-pill has various side effects. The hormones in the tablet can cause women to bleed at unusual and unexpected times. 

Experts suggest that it is not dangerous and that the bleeding should go away by her next period. If she starts to feel dizziness or abdominal pain, then I would have her see her doctor. Also if the bleeding gets heavier, that's something she should be concerned about. 

Her period should come within the next month, either a week before or a week after when she would normally expect it. If her period doesn't come within a week after she should expect it, she should take a pregnancy test.

To answer your question about controlling the bleeding, there's nothing she can take to stop the bleeding, it is just a normal side effect of the emergency contraception pill. 

Here's a great article from the EmpowHER community that talks about irregular bleeding and the emergency contraception pill. http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills

If it gets worse, please suggest to her to call her doctor.

Does this help Venkey? Let me know.



August 1, 2014 - 1:01pm
(reply to kristincaliendo)

Thanq soooooooo much for your advie mam.
may i no how many days it(bleeding) will continue?

August 2, 2014 - 8:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!